# SDR 2025F00014

- Difficulty date: August 18, 2023
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N520DF
- Make and model: Cessna 525
- Aircraft serial: 5250154
- Aircraft time: 8,979 hours, 7,816 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 63600015
- Condition: Worn
- Location: Zone 600
- Part time: 1,848 hours, 1,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING AILERON INTERCONNECT CONTROL CABLE EXCESSIVELY WORN DUE TO RUBBING ON FAIRLEADS THROUGHOUT AIRCRAFT. VERIFIED PROPER CABLE ROUTING AND RIGGING. CABLE WAS REPLACED 1848 HOURS AGO AND 1405 HOURS PRIOR TO THAT DUE TO SAME ISSUE. CONTACTED MANUFACTURER AND DETERMINED THERE IS NO APPROVED REPAIR OR ALTERATION TO FIX THIS ISSUE OTHER THAN REPLACING CABLE. REPLACED CABLE AGAIN AND PROPERLY RIGGED.
